# SDR 2001FA0000265

- Difficulty date: August 1, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N738DB
- Make and model: Cessna 172N
- Aircraft serial: 17269886
- Engine: Lyc O320*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 052390
- Condition: Cracked
- Location: T/R Flap
- Part time: 5,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ROLLER FOUND NOT TURNING.  REMOVED AND FOUND CRACKS.  THIS IS NOT THE FIRST TIME THIS CONDITION WAS FOUND.  LACK OF PROPER MAINTENANCE.  DIRTY AND DRY ROLLER BEARINGS.
